repeat">
Globex Remedies
Globex Remedies
Nagpur, Maharashtra
GST No. 27AHSPU5687J1Z5
07942874081 50% Response Rate
Send E-mail

Cold & Cough Medicines

Leading Exporter of phenergan promethazine syrup, ayurvedic cough syrup, pirfeheal 200 mg tablets, pirfenidone pirfenex 200 mg tablets, acetylcysteine lumenac 600 mg and kids coldmine cough syrup from Nagpur.
Request CallBack
  • Phenergan Promethazine Syrup
  • Phenergan Promethazine Syrup
  • Phenergan Promethazine Syrup
  • Phenergan Promethazine Syrup
Phenergan Promethazine Syrup
Get Best Quote

Phenergan Promethazine Syrup

Approx. Price: Rs 60 / BottleGet Latest Price
Product Details:
Usage/ApplicationPersonal
Generic NamePromethazine
Dosage FormSyrup
Packaging TypeBottle
Packaging Size100ml
Product TypeFinished Product
Country of OriginMade in India
Phenergan Syrup used in the treatment of nausea and vomiting related to certain conditions like before/after surgery or motion sickness. It may also be used to treat allergic conditions such as rash, itching, and runny nose.
Phenergan Syrup should be taken with or without food, but take it at the same time every day to get the most benefit. The dose and how often you take it depend on what you are taking it for. Your doctor will decide how much you need to improve your symptoms.  You should take this medicine for as long as it is prescribed for you. If you miss a dose, take it as soon as you remember it. However, you should never take a double dose. Inform your doctor if your symptoms do not improve within 7 days of treatment.

Yes! I am Interested
Request CallBack
  • Ayurvedic Cough Syrup
  • Ayurvedic Cough Syrup
  • Ayurvedic Cough Syrup
Ayurvedic Cough Syrup
Get Best Quote

Ayurvedic Cough Syrup

Approx. Price: Rs 100 / BottleGet Latest Price
Product Details:
BrandMultani Kuka
Bottle Size100 ml
ManufacturerMultani Pharmaceuticals Ltd
Syrup TypeAyurvedic
CategoryExpectorants
Bottle TypePlastic
Usage/ ApplicationAll types of Cough
PrescriptionNo
Country of OriginMade in India
Multani Kuka Cough Syrup can relieve all types of cough. Multani kuka cough syrup or cough relief is made with a blend of ayurvedic active ingredients like tulsi and pippali. It is a natural product that might work to relieve all types of common coughs. It can act as an enhancer against day to day cough.
Key Benefits:
  • Relief for all types of cough: Multani Kuka cough syrup is made with a blend of Ayurvedic active ingredients like tulsi and pippali. It is a natural product that might work to relieve all types of common coughs. It can act as an enhancer against day-to-day cough
  • Day and night relief: Kuka cough syrup is your day and night solution, calming the dry, fitful coughs at bedtime, so they don't prevent sleep but without drowsy side effects for the day
  • Naturally help the body: Ayurvedic medicine uses highly diluted biological, botanical or mineral substances to relieve symptoms
  • Natural and ayurvedic ingredients: Made up of tulsi, vasaka, kulanjan, yashtimadhu, pippali, sat pudina, and sugar

Yes! I am Interested
Request CallBack
  • Pirfeheal 200 MG TABLETS
  • Pirfeheal 200 MG TABLETS
  • Pirfeheal 200 MG TABLETS
Pirfeheal 200 MG TABLETS
Get Best Quote

Pirfeheal 200 MG TABLETS

Approx. Price: Rs 240 / StripeGet Latest Price
Product Details:
Dose/Strength200 mg
Brand NamePirfeheal 200mg
ManufacturerHealing Pharma
Packaging Size10 tablets
Packaging TypeStrips
CompositionPirfenidone 200mg Tablets
Country of OriginMade in India
Pirfeheal 200mg Tablet is a prescription medicine used in the treatment of idiopathic pulmonary fibrosis It reduces scarring and swelling in the lungs and helps to breathe better

Yes! I am Interested
Save time! Get the Best Deal

*Your information is safe with us.

Request CallBack
  • Pirfenidone Pirfenex 200 Mg Tablets
  • Pirfenidone Pirfenex 200 Mg Tablets
  • Pirfenidone Pirfenex 200 Mg Tablets
Pirfenidone Pirfenex 200 Mg Tablets
Get Best Quote

Pirfenidone Pirfenex 200 Mg Tablets

Approx. Price: Rs 330 / StripeGet Latest Price
Product Details:
Dose/Strength200 mg
Brand NameCipla
Packaging Size15 Tablets
Packaging TypeStrips
CompositionPirfenidone 200mg
Country of OriginMade in India
Pirfenex Tablet is a prescription medicine used in the treatment of idiopathic pulmonary fibrosis It reduces scarring and swelling in the lungs and helps to breathe better

Yes! I am Interested
Request CallBack
  • Acetylcysteine Lumenac 600 Mg
  • Acetylcysteine Lumenac 600 Mg
  • Acetylcysteine Lumenac 600 Mg
Acetylcysteine Lumenac 600 Mg
Get Best Quote

Acetylcysteine Lumenac 600 Mg

Approx. Price: Rs 715 / StripeGet Latest Price
Product Details:
Strength600 mg
Packaging Size1*10 Tablets
Packaging TypeStrips
CompositionAcetylcysteine Effervescent Tablets
ManufacturerLupin
UsagesTo helps break down and thin mucus in the respiratory system
Country of OriginMade in India
LUMENAC 600MG TABLET is used in adults as a mucolytic phlegm loosening medicine to treat airway diseases such as bronchitis emphysema mucoviscidosis cystic fibrosis and bronchiectasis

Yes! I am Interested
Request CallBack
  • Kids Coldmine Cough Syrup
  • Kids Coldmine Cough Syrup
Kids Coldmine Cough Syrup
Get Best Quote

Kids Coldmine Cough Syrup

Approx. Price: Rs 75 / PieceGet Latest Price
Product Details:
Minimum Order Quantity50 Piece
Packaging Size60 ml
BrandColdmine
Usage/ApplicationAnti Cold Syrup
Packaging TypeBox
Bottle TypePlastic
Shelf Life24 months
CompositionCetirizine (5mg) + Paracetamol (125mg) + Phenylephrine (5mg)
ManufacturerLeeford Healthcare Ltd
PrescriptionYes
Syrup ForKids

It is used to relieve common cold symptoms such as:

  • Blocked nose
  • Runny nose
  • Fever
  • Watery eyes
  • Sneezing
  • Allergic rhinitis
  • Nasal congestion
  • Coldmine Syrup is a combination of Cetirizine, Paracetamol and Phenylephrine which belongs to the group of medicines called Anti-allergic, Analgesic & Antipyretic, Nasal and Decongestant respectively. Coldmine Syrup is used to relieve common cold symptoms such as blocked nose, runny nose, fever, watery eyes, sneezing, allergic rhinitis, and nasal congestion.
  • Common cold is a viral infection that affects the nose and throat. Fever is generally increased body temperature in response to an infection. Avoid alcohol consumption while taking Coldmine Syrup as it leads to excessive drowsiness. Before taking Coldmine Syrup, inform your doctor if you have liver problems, kidney problems, convulsions, diabetes, or thyroid problems.
  • Coldmine Syrup should be used with caution in pregnant women and it is not recommended to use in breastfeeding women. Consult your doctor before taking it. The most common side effects of Coldmine Syrup are nausea, vomiting, sleepiness, and dizziness. Consult your doctor for advice if any of the above symptoms worsen.

Yes! I am Interested
X